MedElevator Войти в исследования
← Поиск публикаций
BMJ case reports · 2026

Immune-mediated necrotising myopathy following semaglutide treatment: a contributing factor?

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lam Brian, Tiniakou Eleni, Zhang Xinhai Robert, Assassi Shervin

Аннотация

This report describes a female patient in her 60s with an immune-mediated necrotising myopathy (IMNM) occurring after semaglutide use. She was found to have progressive dysphagia, dysphonia, proximal muscle weakness and creatine kinase elevation over a 4-month course. Her symptoms were preceded by a single dose of semaglutide. Her work-up revealed features consistent with necrotising myopathy with inflammatory infiltrate on biopsy, and she responded to immunosuppression with corticosteroids and intravenous immunoglobulin (IVIG). She gradually improved and successfully returned to her baseline functional status while off immunosuppression for several months and with continued avoidance of glucagon-like peptide-1 (GLP-1) receptor agonists. Here, we describe the first reported case of IMNM probably associated with GLP-1 receptor agonist use, with apparent response to a short course of immunosuppression and IVIG.

Предметные рубрики MeSH